# SDR SIMA993282

- Difficulty date: November 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N343SB
- Make and model: Saab 340B
- Aircraft serial: 340B343
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 3071BPEGPL
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TWO EMERGENCY FLOOR LIGHTS AT SEAT 7BC DO NOT ILLUMINATE.  REMOVED AND REPLACED BULBS.  OPERATIONAL CHECK GOOD.  (M)
